RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 4, Pages 600–616 (Mi mz2521)  

This article is cited in 4 scientific papers (total in 4 papers)

Bundles with multivalued automorphism groups

A. V. Ryzhkova, E. I. Yakovlev

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: A category whose objects are principal bundles with fixed base (smooth manifold) $B$, structure group $T^k$, and finite group $\Delta$ of multivalued automorphisms is constructed; the morphisms are required to be equivariant with respect to $\Delta$. Invariants are found and used to calculate the group of equivalence classes of the category objects. Examples are given and applications to dynamical systems with gyroscopic forces are suggested.

DOI: https://doi.org/10.4213/mzm2521

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:4, 553–567

Bibliographic databases:

UDC: 515.16
Received: 01.08.2002

Citation: A. V. Ryzhkova, E. I. Yakovlev, “Bundles with multivalued automorphism groups”, Mat. Zametki, 77:4 (2005), 600–616; Math. Notes, 77:4 (2005), 553–567

Citation in format AMSBIB
\Bibitem{RyzYak05}
\by A.~V.~Ryzhkova, E.~I.~Yakovlev
\paper Bundles with multivalued automorphism groups
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 4
\pages 600--616
\mathnet{http://mi.mathnet.ru/mz2521}
\crossref{https://doi.org/10.4213/mzm2521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2178027}
\zmath{https://zbmath.org/?q=an:1076.55005}
\elib{http://elibrary.ru/item.asp?id=9155811}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 4
\pages 553--567
\crossref{https://doi.org/10.1007/s11006-005-0055-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228965300026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20244373937}


Linking options:
  • http://mi.mathnet.ru/eng/mz2521
  • https://doi.org/10.4213/mzm2521
  • http://mi.mathnet.ru/eng/mz/v77/i4/p600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Yakovlev, “Bundles and Geometric Structures Associated With Gyroscopic Systems”, Journal of Mathematical Sciences, 153:6 (2008), 828–855  mathnet  crossref  mathscinet  zmath  elib
    2. A. V. Ryzhkova, E. I. Yakovlev, “Principal bundles admitting almost invariant structures”, Russian Math. (Iz. VUZ), 51:8 (2007), 45–56  mathnet  crossref  mathscinet  zmath
    3. V. Y. Zinchenko, E. I. Yakovlev, “Smooth almost $\Delta$-fiber bundles over simplicial complexes”, Russian Math. (Iz. VUZ), 54:11 (2010), 1–17  mathnet  crossref  mathscinet  elib
    4. Yusupov T.T., “Glavnye rassloeniya s neabelevoi strukturnoi gruppoi, obladayuschie mnogoznachnymi avtomorfizmami”, Vestnik Nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, no. 1, 162–169  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:50
    References:56
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019